# SDR ASOA05666

- Difficulty date: August 15, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE CREW NOTICED A STRONG ODOR COMING FROM THE AIR CONDITIONING PACKS IN THE COCKPIT.  UPON CHECKING THE ENVIRONMENTAL CONTROL SYSTEM PAGE THE CREW NOTED THE BLEED LINE WAS APPROX 110 PSI WITH ALL OTHER INDICATIONS IN THE NORMAL RANGE.  AS THE FLIGHT CONTINUED, THE BLEED LINE PSI RETURNED TO THE NORMAL RANGE AND THE ODOR DISSIPATED.  THE ODOR RETURNED WHEN POWER WAS REDUCED FOR DESCENT.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE DEFERRED THE CABIN/COCKPIT TEMPERATURE CONTROL SYSTEM LT PACK AUTO MODE UNDER MEL NR 21-61-01-01-A, CAT C EXPIRING 8/25/2005.
